-

[20] S. Alarcón, L. Iturriaga and E. Massa, Blow-up of solutions of semilinear heat equations at the almost Hénon critical exponent, preprint.

[19]
S. Alarcón and J. Tan, Multiple solutions for some nonhomogeneous critical fractional elliptic problems,
submitted.

[18] S. Alarcón and N. Varela, Sign-changing solutions for a nonhomogeneous Paneitz-type problem,
submitted.

[17]
S. Alarcón, Sign-changing solutions at the almost Hénon critical exponent,
J. Math. Anal. Appl. 465 (2018), 624-642.

[16] S. Alarcón, J. García-Melián and A. Quaas, Optimal Liouville theorems for supersolutions of elliptic equations with the Laplacian,
Ann. Sc. Norm. Super. Pisa Cl. Sci. 16 (2016), 129-158.

[15] S. Alarcón, M.A. Burgos-Pérez, J. García-Melián and A. Quaas, Nonexistence results for elliptic equations with gradient terms,
J. Differential Equations 260 (2016) 758-780.

[14]
S. Alarcón, G. Díaz and J.M. Rey, Large solutions of elliptic semilinear equations in the borderline case. An exhaustive and intrinsic point of view,
J. Math. Anal. Appl. 431 (2015) 365-405.

[13] S. Alarcón and A. Pistoia, A Paneitz-type problem in pierced domains, Differential and Integral Equations 28 (2015) 823-838. Full Text of Preprint.

[12] S. Alarcón, J. García-Melián and A. Quaas, Existence and non-existence of solutions to elliptic equations with a general convection term, Proc. Roy. Soc. Edinburgh Sect. A 144 (2014) 225-239. Full Text of Preprint.

[11] S. Alarcón, J. García-Melián and A. Quaas, Liouville type theorems for elliptic equations with gradient terms, Milan J. Math. 81 (2013) 171-185. Full Text of Preprint.

[10] S. Alarcón, G. Díaz and J.M. Rey, The influence of sources terms on the boundary behavior of the large solutions of quasilinear elliptic equations. The power like case, Z. Angew. Math. Phys. 64 (2013) 659-677. Full Text of Preprint.

[9] S. Alarcón, J. García-Melián and A. Quaas,  Nonexistence of positive supersolutions to some nonlinear elliptic problems, J. Math. Pures Appl. 99 (2013) 618-634. Full Text of Preprint.

[8] S. Alarcón and A. Quaas, Large viscosity solutions for some fully nonlinear equations, NoDEA Nonlinear Differential Equations Appl. 20 (2013) 1453-1472. Full Text of Preprint.

[7] S. Alarcón, L. Iturriaga and A. Quaas, Existence and multiplicity results for Pucci's operators involving nonlinearities with zeros, Calc. Var. 45 (2012) 443-454. Full Text of Preprint.

[6] S. Alarcón, J. García-Melián and A. Quaas, Existence and uniqueness of solutions to nonlinear elliptic equations without growth conditions at infinity, J. Anal. Math. 118 (2012) 83-104. Full Text of Preprint.

[5] 
S. Alarcón, J. García-Melián and A. Quaas, Keller-Osserman type conditions for some elliptic problems with gradient terms, J. Differential Equations, 252 (2012) 886-914. Full Text of Preprint.

[4] S. Alarcón, G. Díaz, R. Letelier and J.M. Rey, Expanding the asymptotic explosive boundary behavior of large solutions to a semilinear elliptic equation, Nonlinear Analysis TMA, 72 (2010) 2426-2443. Full Text of Preprint.

[3] S. Alarcón and A. Quaas, Large number of fast decay ground states to Matukuma-type equations, J. Differential Equations, 248 (2010) 866-892. Full Text of Preprint.

[2] S. Alarcón, Multiple solutions for a critical nonhomogeneous elliptic problem in domains with small holes, Pure Appl. Anal., 8 (2009) 1269-1289. Full Text of Preprint.

[1] S. Alarcón, Double-spike solutions for a critical inhomogeneous elliptic problem in domains with small holes, Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008) 671-692. Full Text of Preprint.